Alert archive / Iowa / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 28, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at May 16, 2019, 9:44 PM CDT for Mahaska County, Iowa. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 16, 2019, 9:44 PM CDT (02:44 UTC)
- Expired
- May 16, 2019, 10:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Mahaska County, IA
The radar
The Des Moines radar (KDMX), 90 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 16, 7:57 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.7 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2335 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1972 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted.
199
WUUS53 KDMX 170244
SVRDMX
IAC123-170330-
/O.NEW.KDMX.SV.W.0028.190517T0244Z-190517T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Des Moines IA
944 PM CDT Thu May 16 2019
The National Weather Service in Des Moines has issued a
* Severe Thunderstorm Warning for...
Northern Mahaska County in south central Iowa...
* Until 1030 PM CDT.
* At 944 PM CDT, a severe thunderstorm was located near Pella, moving
southeast at 20 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Oskaloosa, New Sharon and Leighton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4125 9274 4136 9286 4136 9287 4151 9287
4151 9267 4143 9250
TIME...MOT...LOC 0244Z 314DEG 16KT 4147 9283
HAIL...1.00IN
WIND...<50MPH
$$
Podrazik4 follow-up statements
163
WWUS53 KDMX 170254
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
954 PM CDT Thu May 16 2019
IAC123-170330-
/O.CON.KDMX.SV.W.0028.000000T0000Z-190517T0330Z/
Mahaska IA-
954 PM CDT Thu May 16 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHERN MAHASKA COUNTY...
At 954 PM CDT, a severe thunderstorm was located near New Sharon, or
8 miles east of Pella, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Oskaloosa, New Sharon and Leighton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4125 9274 4137 9287 4146 9287 4151 9277
4151 9267 4143 9250
TIME...MOT...LOC 0254Z 310DEG 19KT 4142 9275
HAIL...1.00IN
WIND...60MPH
$$
Podrazik954
WWUS53 KDMX 170303
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
1003 PM CDT Thu May 16 2019
IAC123-170330-
/O.CON.KDMX.SV.W.0028.000000T0000Z-190517T0330Z/
Mahaska IA-
1003 PM CDT Thu May 16 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHERN MAHASKA COUNTY...
At 1003 PM CDT, a severe thunderstorm was located near New Sharon, or
7 miles north of Oskaloosa, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Oskaloosa, New Sharon and Leighton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4125 9274 4136 9282 4143 9281 4149 9272
4149 9263 4143 9250
TIME...MOT...LOC 0303Z 300DEG 23KT 4140 9268
HAIL...1.00IN
WIND...60MPH
$$
Podrazik913 WWUS53 KDMX 170314 SVSDMX Severe Weather Statement National Weather Service Des Moines IA 1014 PM CDT Thu May 16 2019 IAC123-170330- /O.CON.KDMX.SV.W.0028.000000T0000Z-190517T0330Z/ Mahaska IA- 1014 PM CDT Thu May 16 2019 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR NORTHEASTERN MAHASKA COUNTY... At 1014 PM CDT, a severe thunderstorm was located near Oskaloosa, moving southeast at 30 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Oskaloosa and New Sharon. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4129 9268 4141 9276 4149 9263 4143 9250 TIME...MOT...LOC 0314Z 296DEG 24KT 4137 9257 HAIL...0.75IN WIND...60MPH $$ Podrazik
915
WWUS53 KDMX 170324
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
1024 PM CDT Thu May 16 2019
IAC123-170332-
/O.EXP.KDMX.SV.W.0028.000000T0000Z-190517T0330Z/
Mahaska IA-
1024 PM CDT Thu May 16 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MAHASKA COUNTY
WILL EXPIRE AT 1030 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Iowa.
LAT...LON 4129 9268 4141 9276 4149 9263 4143 9250
TIME...MOT...LOC 0322Z 297DEG 16KT 4139 9257
$$
PodrazikWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 6:52 PM CDT, 2 hours 52 minutes earlier.
Area forecast discussion, May 16, 6:52 PM CDT, 2 hours 52 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 652 PM CDT Thu May 16 2019 .DISCUSSION.../Tonight through Thursday/ Issued at 407 PM CDT Thu May 16 2019 */ Highlights... - Details of severe weather potential across sections of Iowa the next few evenings/overnights continuing to come into clearer focus. - To some extent, all modes of severe weather on the table. - Heavy rainfall/flood/flash flood potential amplifying. Synopsis... GOES-R imagery picking up on well-defined, well-advertised upper low spinning off the California coastline. Run-to-run consistency of this feature can be spanned back over a week ago, so confidence has been high with this track/timing of the evolution of this system... by Saturday, it should be over the Rockies, and by Sunday morning- afternoon, it looks to push through Iowa/Minnesota, making it to the Great Lakes Region by around 00z Mon. On the heels of this system, another upper low looks to push through the Great Plains Region Tuesday through Wednesday... keeping the pattern active for Iowa into the extended. This evening-Tonight Severe Potential... Location... Focusing mechanism for this evening/tonight will be boundary slated to be positioned near Interstate-80 to Highway 30. Model consensus generally pretty locked in at this point with location of boundary. 12z and 18z NAM data overdoing sfc moisture, so am discarding its data. Significant CAPE values of 2500+ J/KG slated to focus along the boundary. PWATs of around 1.5+ inches pooling along boundary. Timing... 00z to 06z looks to be a good broadbrush. More specifically, 02z to 04z Fri looks to be close to the maximum/peak of this event. At 06z and after lapse rates, etc. diminishes. Am expecting rainfall/thunder to continue after 06z Fri, but intensity and severe potential likely to end. Mode... Ultimately, am thinking a line of isolated storms, with pockets of moderate to heavy rainfall appears likely. Large hail the primary threat, with an isolated, short-lived, weak tornado or two appearing possible. Wind potential interesting... outflow boundaries dropping generally southward seems plausible. Local enhancement possible with any intersecting outflow boundaries. Will have to keep an eye on how far south and wind surges associated with outflow boundaries make it. Friday Evening Severe Potential... The boundary migrates northward throughout the day as the event's single sfc low propagates into eastern/NE Nebraska. Overall, Friday morning/day should be quiet in terms of severe potential. Models converging on gulf moisture surge arriving in SW to western Iowa around 21z Friday. This will begin the severe weather threat for Friday. CAPE values again exceeding 2500 J/KG. Differential heating amplification could be present as SW to western IA will likely see more pockets of sun than northern/NW Iowa. Large hail the primary threat, with damaging winds, and an isolated tornado threat as well. Friday Night Heavy Rainfall Potential... Severe threat begins to transition to heavy rainfall threat from around 03z-09z Sat especially in northwestern Iowa. Set-up actually looking very impressive as +4 sigma moisture advection makes it into this part of the state, aided by a 50kt 850mb jet. PWAT values look to near 1.75 inches, with 0-6km mixing ratios off the charts. Low- level moisture flux convergence supporting precip enhancement as well. Corfidi vectors become <5 kts, oriented towards the south, suggesting areas of back-building worth watching as training storms could lead to flooding. Also worth noting that crops, particularly in northern Iowa, behind schedule... so flooding potential certainly higher than would normally be this time of year. WPC has a 'Slight Risk' for excessive rainfall potential in NW Iowa during this time- frame... but cannot rule out need to upgrade to a moderate excessive rainfall risk in tonight's forecast update. Saturday Severe Potential... Iowa looks to be in the warm sector much of Saturday, as our warm front is slated to be near I-90 in Minnesota. The initial sfc low seems to weaken over NW Iowa during the day Saturday. A "boundary" oriented NNE to SSW associated with the original warm front/sfc low tries to push eastward across Iowa. With the low weakening, this boundary weakens as well. The best Gulf moisture is into Illinois by Saturday evening. Some dynamical forcing present as 850mb moisture flux convergence along the "boundary". Ultimately, am thinking central to eastern Iowa targeted area for potential severe weather, with large hail and strong winds main threats. Am not overly-excited about severe threat, but certainly not none. Long Term... Again, active pattern continues as several large upper lows come onshore from the Pacific. 500mb anticyclonic flow in the SE CONUS will support keeping Iowa in SW flow. && .AVIATION.../For the 00Z TAFS through 00Z Friday evening/ Issued at 650 PM CDT Thu May 16 2019 Mainly VFR conditions are anticipated tonight with scattered showers and thunderstorms. A few stronger storms may produce MVFR or less, but timing and location confidence is too low for mention until short term trends note otherwise. The frontal boundary currently bisecting Iowa at 00z is expected to move little through Friday with at least IFR stratus developing to the north for much of the day. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && DISCUSSION...Kotenberg AVIATION...Small
Hazardous weather outlook, May 16, 4:04 PM CDT, 5 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 404 PM CDT Thu May 16 2019 IAZ023>028-033>039-044>050-057>062-070>075-172115- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun- Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene- Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper- Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska- 404 PM CDT Thu May 16 2019 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight Thunderstorms are expected to develop tonight with a few severe storms possible with large hail and damaging wind the primary threats. An isolated tornado and locally heavy rainfall are also possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Periods of thunderstorms are forecast Friday through Sunday then again Tuesday through Wednesday. Severe storms and locally heavy rainfall will be possible but timing and location as well as specific threats will be better determined in the coming days. .SPOTTER INFORMATION STATEMENT... Spotters may be needed periodically from Thursday evening through Wednesday. IAZ081>086-092>097-172115- Adams-Union-Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur- Wayne-Appanoose-Davis- 404 PM CDT Thu May 16 2019 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight Isolated thunderstorms are possible tonight. A severe storm may occur. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Periods of thunderstorms are forecast Friday through Sunday then again Tuesday through Wednesday. Severe storms and locally heavy rainfall will be possible but timing and location as well as specific threats will be better determined in the coming days. .SPOTTER INFORMATION STATEMENT... Spotters may be needed periodically through Wednesday. IAZ004>007-015>017-172115- Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- 404 PM CDT Thu May 16 2019 This Hazardous Weather Outlook is for portions of north central Iowa. .DAY ONE...This afternoon and tonight Thunderstorms are possible tonight. An isolated severe storm and locally heavy rainfall is also possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Periods of thunderstorms are forecast Friday through Sunday then again Tuesday through Wednesday. Severe storms will be possible but timing and location as well as specific threats will be better determined in the coming days. In addition, locally heavy rainfall may occur, especially Friday night. .SPOTTER INFORMATION STATEMENT... Spotters may be needed periodically during the period.
In the hours before
Local storm report, May 16, 8:25 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
825 PM CDT THU MAY 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM HAIL 6 SSW MINBURN 41.69N 94.09W
05/16/2019 E1.00 INCH DALLAS IA TRAINED SPOTTER
TRAINED SPOTTER DRIVING ALONG HIGHWAY 44
REPORTED LARGE HAIL, TO QUARTERS OR JUST
LARGER, AND STRONG WINDS KICKING UP DUST IN
THE FIELDS.
&&Local storm report, May 16, 8:27 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DES MOINES IA
827 PM CDT THU MAY 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM HAIL 5 ESE GRAY 41.82N 94.90W
05/16/2019 E1.00 INCH AUDUBON IA PUBLIC
CORRECTS TIME OF PREVIOUS HAIL REPORT FROM 5
ESE GRAY. TRAINED SPOTTER REPORTED NICKEL TO
QUARTER SIZED HAIL.
&&Local storm report, May 16, 8:29 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
829 PM CDT THU MAY 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM HAIL 6 S DEDHAM 41.82N 94.80W
05/16/2019 E1.00 INCH AUDUBON IA TRAINED SPOTTER
TRAINED SPOTTER ALONG PHEASANT AVE REPORTED
UP TO QUARTER HAIL.
&&Local storm report, May 16, 8:52 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
852 PM CDT THU MAY 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 PM HAIL 4 NE WINDSOR HEIGHTS 41.64N 93.66W
05/16/2019 E1.25 INCH POLK IA TRAINED SPOTTER
TRAINED SPOTTER REPORTED LARGER THAN QUARTER
SIZED HAIL AND WATER COVERING THE ROADS UP
TO AND OVER THE CURBS.
&&Special weather statement, May 16, 9:02 PM CDT, 42 minutes before
Special Weather Statement National Weather Service Des Moines IA 902 PM CDT Thu May 16 2019 IAZ060-061-170300- Jasper IA-Polk IA- 902 PM CDT Thu May 16 2019 ...Thunderstorms Producing Heavy Rain across Polk and Jasper Counties... At 858 PM CDT, Doppler radar was tracking repetitive strong thunderstorms along the Interstate 80 corridor and nearby locations through Polk and Jasper Counties. Rainfall amounts up to two inches have already fallen in some locations and additional rainfall rates of one to two inches per hour will continue through at least 1000 pm. Expect low visibilities and plenty of standing and ponding water on roads and highways. Slow down to avoid hydroplaning. Rapid rises of small streams and creeks may occur as well. Locations impacted include... Des Moines, West Des Moines, Ankeny, Urbandale, Johnston, Clive, Newton, Altoona, Norwalk, Pleasant Hill, Grimes, Windsor Heights, Carlisle, Bondurant, Polk City, Saylorville, Mitchellville, Colfax, Monroe and Prairie City. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 300 AM CDT for central and south central Iowa. LAT...LON 4151 9379 4177 9381 4182 9277 4151 9276 TIME...MOT...LOC 0158Z 261DEG 29KT 4164 9321 Small
Local storm report, May 16, 9:17 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
917 PM CDT THU MAY 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM TSTM WND DMG 2 E WINDSOR HEIGHTS 41.60N 93.67W
05/16/2019 POLK IA 911 CALL CENTER
TREE DAMAGE REPORTED NEAR 42ND AND FOREST,
DES MOINES, IA.
&&
BSSThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 7:15 PM CDT | Severe Thunderstorm Warning | DMX | Hardin, Marshall, Story | 45 min |
| May 16, 7:21 PM CDT | Severe Thunderstorm Warning | DMX | Marshall, Story | 54 min |
| May 16, 7:31 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Polk | 44 min |
| May 16, 7:39 PM CDT | Severe Thunderstorm Warning | DMX | Poweshiek, Tama | 66 min |
| May 16, 7:42 PM CDT | Severe Thunderstorm Warning | DMX | Audubon, Carroll, Guthrie | 63 min |
| May 16, 7:46 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Polk | 44 min |
| May 16, 7:53 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall | 37 min |
| May 16, 8:02 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Poweshiek | 58 min |
| May 16, 8:04 PM CDT | Severe Thunderstorm Warning | DMX | Tama | 32 min |
| May 16, 8:09 PM CDT | Severe Thunderstorm Warning | DMX | Audubon, Carroll, Greene, Guthrie | 42 min |
| May 16, 8:16 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marion, Polk | 44 min |
| May 16, 8:22 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Polk | 53 min |
| May 16, 8:23 PM CDT | Severe Thunderstorm Warning | DMX | Poweshiek | 37 min |
| May 16, 8:31 PM CDT | Severe Thunderstorm Warning | DMX | Audubon, Guthrie | 59 min |
| May 16, 8:58 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Poweshiek | 37 min |
| May 16, 9:02 PM CDT | Special Weather Statement | DMX | Jasper, Polk | 58 min |
| May 16, 9:15 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Madison, Polk, Warren | 60 min |
| May 16, 10:07 PM CDT | Severe Thunderstorm Warning | DMX | Marion, Warren | 38 min |
| May 16, 10:32 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Marion, Monroe, Wapello | 43 min |
| May 17, 10:35 AM CDT | River Flood Warning | DMX | Davis, Wapello | 16 hr |
| May 17, 4:04 PM CDT | Special Weather Statement | DMX | Marshall, Tama | 41 min |
| May 17, 4:39 PM CDT | Special Weather Statement | DMX | Marshall | 51 min |
| May 17, 4:57 PM CDT | Special Weather Statement | DMX | Marshall | 33 min |
| May 17, 5:13 PM CDT | Severe Thunderstorm Warning | DMX | Grundy, Hardin, Marshall | 32 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.